The Head Is Still Dizzy And The Eyes Dizzy After Consuming Vitamin E?

Illustration of The Head Is Still Dizzy And The Eyes Dizzy After Consuming Vitamin E?
Illustration: The Head Is Still Dizzy And The Eyes Dizzy After Consuming Vitamin E? noravisionrehab.org

Tonight ,,, mf before, I want to ask, I drank KIRKLAND 400 IU ,, it’s been 3 months or so ,, and how come now my head is often dizzy and at the same time my eyes are reduced -kunang ,, that’s why, thank you.

1 Answer:

Hello Salfiyah


Thank you for using the consulting services at HealthReplies.com


Vitamin E is one of the micronutrient elements needed by the body and is also an important antioxidant that is good for the body. This vitamin is a fat-soluble vitamin. Not only for the health of the skin and eyes, vitamin E has various benefits for the health of the body, including:


Prevent heart disease and blood vessel disorders


Prevent complications in diabetes


Prevent cancer


Good for the brain and nervous system so that it can prevent various nerve disorders


Prevent complications from preeclampsia / blood pressure disorders when pregnancy occurs


Good for endurance and body muscles

The use of vitamin E should not be excessive, namely 15 mg / day and not more than 400 IU per day. Generally, consumption of vitamin E is relatively safe. Some studies suggest that consumption of 300 - 800 IU per day will increase the incidence of bleeding strokes in the brain by 22%.


Excessive consumption of vitamin E will also cause symptoms such as nausea, vomiting, diarrhea, stomach cramps, weakness, fatigue, headaches, blurred vision, redness of the skin, bruising and bleeding in several parts of the body.


Related to your complaint, dizziness accompanied by lightheaded eyes can be caused by various causes, including:


Hormonal disorders


Balance disorder / vertigo


Hypotension / low blood pressure


Anemia


The influence of drugs


Hypoglycemia


Insomnia / lack of sleep


Fatigue


Dehydration


Environmental / weather factors

To solve your complaint, try to find the causes that might trigger your complaint to occur. Improve eating habits, do not stay too late when sleeping at night, rest regularly, get enough body fluids, avoid smoking and alcohol and regular exercise. If the complaints do not subside, then I suggest going directly to the nearest doctor to get the right treatment.


That is the information that I can convey. I hope this helps


dr. Fita Fitria Ayu

: by

Related Question

The Cause Of A 3-year-old Child’s Nose Is Bleeding?

The Cause Of A 3-year-old Child’s Nose Is Bleeding?

(1 year ago)

I want to ask a 3.6-year-old boy when playing with his friend, my child is bleeding from his nose on the right side, but not long after I asked his nose to push his friend...

The Use Of Water Purifier For TB Sufferers

The Use Of Water Purifier For TB Sufferers

(1 year ago)

Hello. My niece aged 11 months suffered from pulmonary tuberculosis, now antibiotic treatment is tb. But my niece often got sick, from the previous month I was treated 4x. Every ti...

How The Human Kidney Works?

How The Human Kidney Works?

(1 year ago)

I want to ask how the kidney system works. r n (clearly answered) for the benefit of scientific work. Thank you very much in advance r n: D...

Leave a Reply

Your email address will not be published. Required fields are marked *